| Catalog Number |
TASCD24 |
| Medical Device Problem Code |
Fracture (1260)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
11/20/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Zimvie complaint number (b)(4).A1: patient identifier unknown / not provided.A2: age at time of the event unknown / not provided.A3: gender unknown / not provided.A4: patient weight unknown / not provided.B3: date of event unknown / not provided.D9: device availability unknown / not provided.
Event or Problem Description
It was reported that at the end of (b)(6) 2024 , the doctor ordered a driver tascd24.The second time it was used, the tip fractured in the head of the screw, but he managed to remove the tip.
Additional Manufacturer Narrative
Zimvie complaint number (b)(4).The following fields have been updated: a1: patient identifier.A2: age at time of the event.A3: gender.B3: date of event.B4: date of this report.B5: describe event or problem.D9: device availability.G3: date received by manufacturer.G6: type of report.H1: type of reportable event.H2: follow up type.H3: device evaluated by manufacturer.H10: additional narrative.
Event or Problem Description
No further event information is available at the time of this report.
Additional Manufacturer Narrative
Zimvie complaint number (b)(4).Zimvie received one (1) tascd24, (tsv angled screw channel driver 24mm) for evaluation.Visual evaluation was performed, the drivers tip was fractured at the tip.The fractured piece was not returned.Device history record (dhr) review was completed for the subject lot number 1282247.No deviations or non-conformances, which could have caused or contributed to the reported event, were noted as part of the dhr.Complaint history review was performed for the reported lot number 1282247 for similar events and 2 other relevant complaint(s) were identified.Review completed utilizing keywords: dental : functional : fracture.Based on the investigation and risk management file review, the most likely root cause determined from the investigation was customer error.Therefore, based on the available information, a device malfunction did occur.The driver¿s tip was fractured.The fractured piece was not returned.The reported event was confirmed.No further investigation or immediate capa / hhe/d escalation is required, as the complaint investigation did not confirm the products were nonconforming at the time of distribution, and no new failure mode, harm, or hazardous situation was identified through the investigation performed.At this time, the complaint investigation has been completed and the record will be closed.If additional information is received, the record will be re-opened for further evaluation.
Event or Problem Description
No further event information is available at the time of this report.
Event or Problem Description
No further event information is available at the time of this report.
Additional Manufacturer Narrative
Zimvie complaint number (b)(4).This is a correction for g3 date received by manufacturer for the submission mfr 0001038806-2024-02884 submitted on december 10, 2024.